I was on jasmin for about 5 months, and all throughout that time I was losing a lot of hair. It got to the point that I could really see the scalp through my hair (at the crown) - this is when I freaked out! I stopped taking the pill and got on gnc hair vitamins immediately. I also started using nioxin 3 - this is what my hairdresser recommended (unlike rogain, you do not need to use it forever to not lose all the benefits you got). Almost immediately after I got off jasmin I saw improvement - I wasn't pulling out handfulls and handfulls of hair.
I just got on nuvaring, this is the 5th day, and my hair started falling out again, badly. Has anyone experienced this? I found a website - webmd that says that nuvaring is one of the birth control methods that can cause hairloss. Anyway, i'm done with this crap! I think i'm done with birth control alltogether! I'll just have my husband have a vasectomy.
I've used the NuvaRing for 3 months. About 2 months ago, I noticed some thinning in the front of my forehead. Hair loss is a sign of aging so I was really concerned. Then this month, I started looking closely only to notice bigger gaps between my hair. I was using my laptop when I noticed that even my short baby hairs were falling off. Also, my breasts have gotten smaller. I will definitely never use it again. Now my only concern is how can I get my hair to regrow? Will it all regrow?